Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

grubby456

Member
  • Content Count

    92
  • Joined

  • Last visited

Community Reputation

3 Neutral

About grubby456

  • Rank
    Junior Member

Recent Profile Visitors

3023 profile views
  1. Hey guys, I wonder if any of you had success with differin .3 for mainly pustules? I used to be on duac gel but since I have rosacean prone skin it just made my face redder where I used it. I can handle the differin pretty well but it seems like differin is more effective on closed comedones. I just finished a low dose accutane course (10mg/week, and 10mg every 2 days for the last 3 months) which cleared me completely. I did accutane since I was tired of my skin being addicted to the DUAC
  2. 1.-Go see a doctor 2-ask Differin xp 3-??? 4-Profit.
  3. I am experiencing the same thing and had to stop bp to start accutane http://imageshack.us/photo/my-images/163/photoon20130226at737pm.jpg/ Do you think that clinique stuff could help?
  4. how long did it takes for the red dry skin to fade? I've been using bp for 2 years and now on accutane. It's been 3 weeks so far and the red skin is still here. also what product did you used?
  5. Benzoyl Peroxide indirectly caused it (after 2 years of use), my skin is dry naturally so my skin is now extra dry. It's not itchy at all, it's simply red and peeling. I don't have eczema/rosacea but simply deshydrated skin. I'm going to look into Aveeno products, I'll let you know if it works.
  6. I can't use anything harsh on my skin since I'm on accutane :/ I think i'll try an hydrating serum to go under my regular moisturizer.
  7. Thanks for the advice, I'll look at it! I'll keep using Cicalfate and I'll tell you if I get results from it (actually my derm told me to try it). I can't believe we are the only one facing this, I have a kind of date in a month, would like to fade it asap! @Valentina; is it you on the picture!?
  8. Hi, I can't take vitamins A since I'm already on accutane , I'll look into vitamin C. I'll be honest, I have no choice to use a moisturizer otherwise my skin is peeling very badly (I have dry skin) I'm doing my best to ''rehydrate'' my skin!
  9. Hi there, I had overused of benzoyl peroxide/differin in the past and I damaged my skin. I'm now on accutane (medium dosage, started at 20mg and will go to 40mg as a 180lbs male) so I don't irritate my skin with topical anymore. here's a shot http://imageshack.us/photo/my-images/585/photoon20130404at1235am.jpg/ http://imageshack.us/photo/my-images/163/photoon20130226at737pm.jpg/ Anyone know how long it will take to heal and what I can do to accelerate the process? Right now I'm
  10. that's so frustating! Been 2 weeks so far, never looked so bad. I don't have any side effects really, other than maybe drier lips (GG aquaphor) I used to be 100% clear in 5-6 weeks of duac (with the awful dry redskin which hasn't healed yet) I don't know how long to be clear on accutane, I used to clear up really fast on every treatment I tried. Brief, this is the first time I am off topical to give a chance to my skin to heal, hopefully it won't takes 2 months to see resul
  11. 1.ask for a low dose accutane (20mg/day) 2.??? 3.Profit.
  12. What does your redness looks like? I have pretty bad rednesses from overusing BP especially around my nose/mustache and a little bit on chin. I just stopped bp to Accutane and I wonder how to heal these rednesses (The very dry, peeling red skin).
  13. I tried Differin, Duac & Minocyclin before, the only things that worked very well was Duac but It basically killed my skin (dehydrated, bright red). I'm taking accutane to get rid of the acne and hopefully the redness will heal with time, and maybe while I'm on accutane!
  14. Day 3 so far, my face is explosing, I don't know if it's pure hasard or the fact that I dropped Benzoyl Peroxide, it might also be IB, didn't expect it that soon. I weight 175 lbs and I am only on 20mg first month, then 30mg the next one. Then I have my appointment and I guess I'll ask for 40mg. As the derm said, my case is pretty mild since I only have acne on my chin and around my nose, so he didn't wanted to prescribe me full dose. I'm scared of what is going to happens next, I'm
  15. I just started accutane to get rid of acne first, it seems like the rednesses are a reaction to the massive topical that I am using. thanks for the replies, but according to my derm, I have to fully treat my acne first hopefully accutane will work on me.
×